| Model Number |
H938174 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that particulate matter was observed in the outer packaging, inlet, or connectors of an exactamix inlet.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H4: this lot was manufactured march 2025.H11: an unopened sample was received for evaluation.Visual inspection and inspection under magnification were performed which identified a 0.3200 inch white liquid shape embedded in the transparent cap of white spike connector, inside the tubing, in the fluid pathway.The reported condition was verified.The cause of the condition was determined to be contamination during the manufacturing or packaging process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.